# SDR DLM88020419

- Difficulty date: April 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 33,813 hours, 26,862 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Check Valve
- Part number: 17101912
- Condition: Sticking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM CVG, PASSING THROUGH APPROX 11K AFT FLT ATT REPORTED ABNORMALLY HIGH PITCHED NOISE COMING FROM TAIL CONE AREA AND REPORTED FLUID LEAKING FROM O/H TAIL CONE.  RETURNED TO CVG.  CYCLED BOTH PACKS WITH NO EFFECT ON NOISE, NOISE STOPPED DESCENDING THROUGH 7K.  REPLACED LT & RT WATER SEPARATOR BAGS, FOUND BOTH DRAIN SCREENS ON WATER BAG HOUSING CLOGGED.  CLEANED SAME, FOUND RT WATER BAG HOUSING CHECK VALVE STICKING.  REPLACED SAME, SYS CHECKS NORMAL.
